# SDR SWAA2019031430669

- Difficulty date: March 7, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT AFT BULKHEAD FLOOR SUPPORT CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R RAIL IAW SRM & DWG.
